Mechanics of Solids (about journal) Mechanics of Solids
A Journal of Russian Academy of Sciences
 Founded
in January 1966
Issued 6 times a year
Print ISSN 0025-6544
Online ISSN 1934-7936

Russian Russian English English About Journal | Issues | Guidelines | Editorial Board | Contact Us
 


IPMech RASWeb hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2020-5pp.737-740

Archive of Issues

Total articles in the database: 4932
In Russian (. . ): 2364
In English (Mech. Solids): 2568

<< Previous article | Volume 55, Issue 5 / 2020 | Next article >>
Y.N. Radayev, "Kinematic Equations along Characteristics in Compressible Flows on the Facets of an Arbitrary Piecewise Linear Yield Criterion," Mech. Solids. 55 (5), 737-740 (2020)
Year 2020 Volume 55 Number 5 Pages 737-740
DOI 10.3103/S0025654420300032
Title Kinematic Equations along Characteristics in Compressible Flows on the Facets of an Arbitrary Piecewise Linear Yield Criterion
Author(s) Y.N. Radayev (Ishlinsky Institute for Problems in Mechanics RAS, Moscow, 119526 Russia, radayev@ipmnet.ru, y.radayev@gmail.com)
Abstract The article deals with flows of the perfectly plastic compressible media for stress states corresponding to the facets of a piecewise linear yield criterion. Similar flows are observed, in particular, in loosely bonded CoulombMohr media for plane strain states. It is assumed that the intermediate principle stress has no effect on the yielding or transition to the limit state. Under these conditions the system of kinematic differential equations belongs to the hyperbolic analytical type, the elements of the characteristic lines are instantly not elongating, the orthogonal projections of the displacement increment vector on characteristics are related by differential equations with the differentiations along the characteristic lines.
Keywords piecewise linear yield criterion, Coulomb-Mohr media, compessibility, flow, principal stress, asymptotic directions, conjugate directors, hyperbolicity, characteristics
Received 15 January 2020Revised 13 February 2020Accepted 16 March 2020
Link to Fulltext https://link.springer.com/article/10.3103/S0025654420300032
<< Previous article | Volume 55, Issue 5 / 2020 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 246, 119526 Moscow, Russia (+7 495) 434-3538 mechsol@ipmnet.ru https://mtt.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Ishlinsky Institute for Problems in Mechanics RAS
© Mechanics of Solids
webmaster
Rambler's Top100